MAUDE Adverse Event Report: MEDLINE RENEWAL REPROCESSED ARTHROSCOPIC SHAVER; ARTHROSCOPIC ACCESSORY

MEDLINE RENEWAL REPROCESSED ARTHROSCOPIC SHAVER; ARTHROSCOPIC ACCESSORY
Model Number 375-544-000
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We received a report indicating that the piece of a reprocessed arthroscopic shaver dislodged and fell into the patient during use.The physician was able to retrieve the broken piece during the procedure.Neither the device in question nor the lot number was returned to for evaluation, therefore we could not confirm if the device was reprocessed.Although multiple attempts to obtain information were made, due to the lack of information surrounding the incident, we do not have enough information to determine the failure mode or subsequent root cause of the failure.If more information is provided then this mdr will be updated.The user did not report patient harm or additional medical intervention required as a result of the incident.However in an abundance of caution, we are filing this medwatch report.Device not returned to manufacturer.
 
Event or Problem Description
We received a report indicating that a piece of a reprocessed arthroscopic shaver dislodged and fell into the patient during use.

Brand Name
REPROCESSED ARTHROSCOPIC SHAVER
Common Device Name
ARTHROSCOPIC ACCESSORY
Manufacturer (Section D)
MEDLINE RENEWAL
2747 sw 6th st.
redmond OR 97756
MDR Report Key6301703
Report Number3032391-2017-00002
Device Sequence Number10913473
Product Code HRX
UDI-Device Identifier10888277379855
UDI-Public10888277379855
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K012667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 02/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number375-544-000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2017
Initial Report FDA Received Date02/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;